Some Results on the Computational Complexity of Symmetric Connectionist Networks. Kasif, S., Banerjee, S., Delcher, A. L., & Sullivan, G. F. Ann. Math. Artif. Intell., 9(3-4):327-344, 1993.
Some Results on the Computational Complexity of Symmetric Connectionist Networks. [link]Link  Some Results on the Computational Complexity of Symmetric Connectionist Networks. [link]Paper  bibtex   
@article{journals/amai/KasifBDS93,
  added-at = {2011-05-18T00:00:00.000+0200},
  author = {Kasif, Simon and Banerjee, Saibal and Delcher, Arthur L. and Sullivan, Gregory F.},
  biburl = {https://www.bibsonomy.org/bibtex/2259c9657a1a277fa737afe19e0be7224/dblp},
  ee = {http://dx.doi.org/10.1007/BF01530937},
  interhash = {c16cfc5a8d80c1316aa336ea2f5f43ab},
  intrahash = {259c9657a1a277fa737afe19e0be7224},
  journal = {Ann. Math. Artif. Intell.},
  keywords = {dblp},
  number = {3-4},
  pages = {327-344},
  timestamp = {2011-05-19T11:37:24.000+0200},
  title = {Some Results on the Computational Complexity of Symmetric Connectionist Networks.},
  url = {http://dblp.uni-trier.de/db/journals/amai/amai9.html#KasifBDS93},
  volume = 9,
  year = 1993
}

Downloads: 0